Bulletin of the American Mathematical Society

On the existence of specified cycles in complementary graphs

Gary Chartrand and Seymour Schuster

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 995-998.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533175

Mathematical Reviews number (MathSciNet)
MR0289336

Zentralblatt MATH identifier
O0224.05121

Subjects
Primary: 0540

Citation

Chartrand, Gary; Schuster, Seymour. On the existence of specified cycles in complementary graphs. Bull. Amer. Math. Soc. 77 (1971), no. 6, 995--998. https://projecteuclid.org/euclid.bams/1183533175


Export citation

References

  • 1. J. E. Graver and J. Yackel, Some graph theoretic results associated with Ramsey's tneorem, J. Combinatorial Theory 4 (1968), 125-175. MR 37 #1278.